Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2013 (2013), Article ID 689560, 9 pages
http://dx.doi.org/10.1155/2013/689560
Research Article

Some Elementary Aspects of Means

Department of Mathematics, Yarmouk University, Irbid, Jordan

Received 24 December 2012; Accepted 31 March 2013

Academic Editor: Peter Bullen

Copyright © 2013 Mowaffaq Hajja. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mowaffaq Hajja, “Some Elementary Aspects of Means,” International Journal of Mathematics and Mathematical Sciences, vol. 2013, Article ID 689560, 9 pages, 2013. doi:10.1155/2013/689560